American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J61) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Yann Bugeaud. On simultaneous uniform approximation to a $p$-adic number and its square. Proc. Amer. Math. Soc. 138 (2010) 3821-3826. MR 2679605.
Abstract, references, and article information   
View Article: PDF

[2] Edward B. Burger. On Liouville decompositions in local fields. Proc. Amer. Math. Soc. 124 (1996) 3305-3310. MR 1350935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Kumiko Nishioka. $p$-adic transcendental numbers . Proc. Amer. Math. Soc. 108 (1990) 39-41. MR 994783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Arnold Knopfmacher and John Knopfmacher. A product expansion in $p$-adic and other non-Archimedean fields . Proc. Amer. Math. Soc. 104 (1988) 1031-1035. MR 929409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Vichian Laohakosol and Patchara Ubolsri. $p$-adic continued fractions of Liouville type . Proc. Amer. Math. Soc. 101 (1987) 403-410. MR 908638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1